# SDR DALA2015072204546

- Difficulty date: July 19, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING NR 3 BS 370 AT THE FWD CARGO DOOR.  THE STOP FITTING WAS REMOVED AND REPLACED  IAW SRM 51-30-01, SRM 51-30-05,  SRM 51-10-04, AND SRM 51-10-03
